Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Sex with women while taking beta blockers

Has anyone lost complete desire and arousal for sex with women when taking beta blockers bld. press. med? When I look at naked women or when my girlfriend touches me and wants to kiss. I have no desire. I do not get turned on at all. Two popscicle sticks couldn t hold it up for me. Is this normal it s been nearly a year.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Yes that is a side effect of beta blockers. You should talk to your doctor about that and may be able to change your meds or decrease the dosage. Soooooooooo don't worry however, call your doctor and let him know and I'm certain he will try to help you.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor